Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have back pain from past 2 years. I have taken homeo medicine which were giving me side effects like dizziness

I am 25years old female. I am having backache problem from past 2years, I have consulted both ortho and also gynocologists. They say I dont have any problems that they can see. I have taken ayurvedic treatment for some time,it gave me relief only those 6months I have taken that medicine. I have taken homeo medicine which were giving me side effects like dizziness . so I stopped it. What can I do?
Asked On : Fri, 22 Apr 2011
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, Welcome to HealthCare Magic Forum. You can go to a Yoga coach and explain your problem. They can teach exercise particular to your problem which you should do regularly. Have a good day.
Answered: Fri, 22 Apr 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Welcome to health care magic forum
Get MRI of lumbar spines done to find the exact cause & start doing regular exercise & aerobics to tone up back muscles.
Wish you good health
Disclaimer
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor